On analytic solutions of the Cauchy problem for parabolic-type equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1774-1781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a14,
author = {Yu. F. Korobeinik},
title = {On analytic solutions of the {Cauchy} problem for parabolic-type equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1774--1781},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a14/}
}
Yu. F. Korobeinik. On analytic solutions of the Cauchy problem for parabolic-type equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1774-1781. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a14/